# SDR RAIA950417

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 922FS2AGN2735
- Condition: Inop
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7148 - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE DEFERRED LANDING GEAR HANDLE AS PER MEL 32031-1, CAT A.  (M)
